aequationes mathematicae

, Volume 32, Issue 1, pp 227–239 | Cite as

Pexider's equation and aggregation of allocations

  • F. Radó
  • John A. Baker
Research Papers


An extension theorem for Pexider's equation is proved and used to generalize the results in [4] to cases with weights with more than one constraint and to more general domains in a form which can be applied to multiobjective linear programming.

AMS (1980) subject classification

Primary 39B30 39B70 Secondary 90A07 90A08 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Aczél, J.,Lectures on functional equations and their applications. Academic Press, New York-London, 1966.Google Scholar
  2. [2]
    Aczél, J.,Remark 28. In:The 22nd International Symposium on Functional Equations. Aequationes Math.29 (1985), 101.Google Scholar
  3. [3]
    Aczél, J. andWagner, C.,Rational group decision making generalized: The case of several unknown functions. C. R. Math. Rep. Acad. Sci. Canada3 (1981), 138–142.Google Scholar
  4. [4]
    Aczél, J., Ng, C. T. andWagner, C.,Aggregation theorems for allocation problems. SIAM J. Alg. Discrete Math.5 (1984), 1–8.Google Scholar
  5. [5]
    Baker, John A.,Regularity properties of functional equations. Aequationes Math.6 (1971), 243–248.MATHMathSciNetGoogle Scholar
  6. [6]
    Daróczy, Z. andLosonczi, L.,Über Erweiterungen der auf einer Punktmenge additiven Funktionen. Publ. Math. Debrecen14 (1967), 239–245.MathSciNetGoogle Scholar
  7. [7]
    Lehrer, K. andWagner, C.,Rational consensus in science and society. Reidel, Boston-Dortrecht, 1981.Google Scholar
  8. [8]
    McMillan Jr., C.,Mathematical programming. J. Wiley & Sons, New York, 1970.Google Scholar
  9. [9]
    Rimán, J.,On an extension of Pexider's equation. Zb. Radova Mat. Inst. Beograd N.S.1(9) (1976), 65–72.MATHGoogle Scholar
  10. [10]
    Yosida, K.,Functional analysis. Springer, Berlin, 1978.Google Scholar
  11. [11]
    Zeleny, M.,Linear Multiobjective Programming. In:Lecture Notes in Economics and Mathematical Systems 95, Springer-Verlag, Berlin-Heidelberg-New York, 1974.Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • F. Radó
    • 1
    • 2
  • John A. Baker
    • 1
    • 2
  1. 1.Cluj-NapocaRomania
  2. 2.Dept. of Pure MathematicsUniversity of WaterlooWaterlooCanada

Personalised recommendations